Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Solution of the $ \gamma $-space problem


Author: Ralph Fox
Journal: Proc. Amer. Math. Soc. 85 (1982), 606-608
MSC: Primary 54E15; Secondary 54E99, 54G20
DOI: https://doi.org/10.1090/S0002-9939-1982-0660614-X
MathSciNet review: 660614
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper disproves the classic conjecture that every $ \gamma $-space is quasi-metrizable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E15, 54E99, 54G20

Retrieve articles in all journals with MSC: 54E15, 54E99, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0660614-X
Keywords: Quasi-metric, $ \gamma $-space, normal neighbournet, $ n$-pretransitive space
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society